Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 535469, 3 pages
http://dx.doi.org/10.1155/2015/535469
Research Article

Pick’s Theorem in Two-Dimensional Subspace of

College of Science, Beijing Forestry University, Beijing 100083, China

Received 29 November 2014; Accepted 15 February 2015

Academic Editor: Filippo Cacace

Copyright © 2015 Lin Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Pick, “Geometrisches zur Zahlentheorie, Sitzungber,” Lotos: Zeitschrift fur Naturwissenschaften, vol. 19, pp. 311–319, 1899. View at Google Scholar
  2. R. Ding, K. KoŁodziejczyk, and J. Reay, “A new Pick-type theorem on the hexagonal lattice,” Discrete Mathematics, vol. 68, no. 2-3, pp. 171–177, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. W. Funkenbusch, “From Euler’s formula to Pick’s formula using an edge theorem,” The American Mathematical Monthly, vol. 81, no. 6, pp. 647–648, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Grunbaum and G. C. Shephard, “Pick's theorem,” The American Mathematical Monthly, vol. 100, no. 2, pp. 150–161, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. C. F. Liu, “Lattice points and Pick's theorem,” Mathematics Magazine, vol. 52, no. 4, pp. 232–235, 1979. View at Publisher · View at Google Scholar · View at MathSciNet